# SDR 20000728SH011

- Difficulty date: July 10, 2000
- Submitted: July 28, 2000
- Operation: General aviation
- Aircraft: N5515Y
- Make and model: Cessna T210N
- Aircraft serial: 21064233
- Aircraft time: 4,239 hours
- System (JASC): 2100 · Air Conditioning System
- Part: A/C Pack
- Condition: Misinstalled
- Location: Drain Line Mlgww
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, W
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE FLIGHT, PILOTS WERE TRYING OUT A NEW ELECTRONIC CO DETECTOR, TOXIBEE, AND THE UNIT REGISTERED 50 PPM OF CO (MAXIMUM THAT IT WILL REGISTER). THIS AIRCRAFT JUST HAD AN AIR CONDITIONING SYSTEM INSTALLED PER STC SA01194NY. MAINTENANCE INVESTIGATED THE INSTALLATION AND FOUND THAT CONDENSATION DRAIN LINE EXITED CABIN INTO REAR WHEELWELL AREA THROUGH A LARGE DIAMETER HOLE (NOTE: TUNE OD IS .50 INCH ,  HOLE IS ABOUT 2 INCHES). THIS HOLE WAS SEALED OFF WITH ALUMINUM TAPE AND RTV AND AIRCRAFT WAS TEST FLOWN WITH NO INDICATION OF CO AT ALL ON THE TOXIBEE. THE AIRCRAFT WILL RETURN TO STC INSTALLER WHO WILL PERFORM PERMANENT REPAIR TO DRAIN EXIT.
